# SDR 05FDEA00883

- Difficulty date: April 6, 2005
- Submitted: April 11, 2005
- Operation: Air carrier
- Aircraft: N271FE
- Make and model: Boeing 727-200
- Aircraft serial: 22036
- Aircraft time: 40,334 hours, 25,294 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: FX1520792
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BL 0, STA 510 HAS AN EXISTING REPAIR THAT INTERFERES WITH THE   INSTALLATION OF MOD PARTS PER 7-5340-7-5002.  REMOVED SEAT TRACK DAMAGED FROM STA 480 TO 600 IAW SRM 51-30-2.  SCALLOPED NEW SEAT TRACK IAW SRM 51-30-5.  TREATED AND PRIMED TRACK IAW SRM 51-10-2, INSTALLED NEW SEAT TRACK IAW SRM 51-30-2.
